Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 161, Number 1, Pages 23–26 (Mi dan30808)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

A contribution to the first variation theory

R. V. Gamkrelidze

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (470 kB)

Bibliographic databases:
Presented: Л. С. Понтрягин
Received: 14.09.1964

Citation: R. V. Gamkrelidze, “A contribution to the first variation theory”, Dokl. Akad. Nauk SSSR, 161:1 (1965), 23–26

Citation in format AMSBIB
\Bibitem{Gam65}
\by R.~V.~Gamkrelidze
\paper A contribution to the first variation theory
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 161
\issue 1
\pages 23--26
\mathnet{http://mi.mathnet.ru/dan30808}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0183563}
\zmath{https://zbmath.org/?q=an:0135.15902}


Linking options:
  • http://mi.mathnet.ru/eng/dan30808
  • http://mi.mathnet.ru/eng/dan/v161/i1/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Milyutin, “General schemes of necessary conditions for extrema and problems of optimal control”, Russian Math. Surveys, 25:5 (1970), 109–115  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:69
    Full text:37

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021